MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; NERVE BLOCK TRAY

MEDLINE INDUSTRIES, LP; NERVE BLOCK TRAY
Catalog Number DYNJRA1838B
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility on (b)(6) 2025 the 5 ml syringe "experienced leaking after the meds were put in".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2025 the 5 ml syringe "experienced leaking after the meds were put in".Per the facility "there is a small defect on the tip of the syringe that it looks like it melted".Per the facility "the leaking occurred after it was filled with meds and trying to inject".Per the facility there was no patient involvement, and no injury reported.No additional information is available at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Update to h6: investigation findings.Update to h6: investigation conclusions.

Common Device Name
NERVE BLOCK TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key22066546
Report Number1417592-2025-00241
Device Sequence Number8711593
Product Code OFT
UDI-Device Identifier10195327299033
UDI-Public10195327299033
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJRA1838B
Device Lot Number24KBJ455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown